ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Обобщенная ортогональность П. Ф. Папковича и условия существования затухающих решений плоской задаче для ортотропной полуполосы

Агаловян, Л. А. and Хачатрян, Ш. М. (1975) Обобщенная ортогональность П. Ф. Папковича и условия существования затухающих решений плоской задаче для ортотропной полуполосы. ՀՍՍՀ ԳԱ Զեկույցներ, 60 (3). pp. 157-163.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
620Kb

Item Type:Article
Additional Information:Պ. Ֆ. Պապկովիչի ընդհանրացրած օրթոգոնալությունը և օրթոտրոպ կիսաշերտի համար հարթ խնդրում մարող լուծումների գոյության պայմանները։ The P. F. Papcovich's generalized ortho gonality and conditions of existence of fading solution in the plane problem for the orthotropic semi-strip.
Uncontrolled Keywords:Աղալովյան Լ. Ա., Խաչատրյան Շ. Մ., Agalovian L. A., Khachatrian Sh. M.
Subjects:?? QC_ME ??
ID Code:3492
Deposited By:NAS Reports
Deposited On:27 Jul 2012 12:03
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page